# SDR 2001UALA00380

- Difficulty date: March 31, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N993UA
- Make and model: Boeing 737291
- Aircraft serial: 22383
- Aircraft time: 54,336 hours, 40,815 cycles
- Engine: Pwa JT8D17
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

NR 2 GENERATOR DROPPED OFF LINE. DRAINED THE CSD OIL TO PROPER LEVEL, AND CHECKED THE MAGNETIC OIL PLUG / FOUND CLEAN OF DEBRIS. FUNCTIONAL TEST ACCOMPLISHED.  AIRCARFT  RETURNED TO SERVICE.
